# SDR EVCA03102023

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N29AE
- Make and model: Bell 206L-3
- Aircraft serial: 51191
- Aircraft time: 18,296 hours, 15,932 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Blade
- Part number: 20633000101
- Part serial: A143ANDA144
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MR BLADE TRIM TAB CTRACKED
